Back

Title
  • ja Finitely Generated Ideals in A∞(D) in Pseudoconvex Domains
Creator
    • Adachi, Kenzo
    • Nishihara, Masaru
Description
  • Other Let D be a bounded pseudoconvex domain in Cn with C∞-boundary and V be an analytic submanifold of a neighborhood of D which meetsεD transversally. We prove the following; If g1…, gk generate the O-ideal of V, then they generate Iv over A∞(D).
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.34, p.9-14; 1983
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1983-02-28
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32559
Relation
  • isIdenticalTo NAID 40002768727
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 34, 9-14
File
Oaidate 2021-02-17